# SDR AT9900751

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5260 · Entrance Stairs
- Part: Rod Assy
- Part number: 49188831
- Condition: Corroded
- Location: Forward Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AIRSTAIRS AND LOWER ROD ASSEMBLY WERE CORRODED.  REMOVED AND REPLACED THE LOWER ROD ASSEMBLY OF FORWARD AIRSTAIRS, AND RIGGED IAW DC9 MM 20-10-0, 52-62.
